# SDR HEER20180404921

- Difficulty date: April 4, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N440PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 20,987 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 70061F000X176A
- Part serial: NA
- Condition: Ruptured
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EXPERIENCED A LOUD SQUEAL FOLLOWED BY A HYDRAULIC CAUTION LIGHT FOLLOWED BY FEEDBACK IN FLIGHT CONTROLS.  TAIL ROTOR SERVO PRESSURE LINE RUPTURE.  REPLACED HYDRAULIC PUMP DUE TO RUN DRY.
